# SDR 04070428

- Difficulty date: March 10, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N428FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3193
- Aircraft time: 5,564 hours, 6,007 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY DOOR BROKEN.
